# SDR REXA2013092501146

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 27,904 hours, 25,170 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG SIDE BRACE FITTING IS GOUGED ON AFT FACE 2 INCHES OTBD OF AFT BUSHING.  REPAIRED IAW REO 601R-57-21-2001.
